# SDR CA110719002

- Difficulty date: July 3, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 9,316 hours
- Engine: Allsn 250C20
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Making Metal
- Location: Engine
- Part time: 17,050 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ENGINE CHIP WARNING LIGHT CAME ON DURING FINAL APPROACH. TURBINE ASSY REPLACED.
